"A least squares approach for effective shear properties in an n-layered sphere model"

R. Mahnken, P. Lenz, C. Dammann, Archive of Applied Mechanics (2018) 2081–2099.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Archive of Applied Mechanics
Page
2081-2099
LibreCat-ID

Cite this

Mahnken R, Lenz P, Dammann C. “A least squares approach for effective shear properties in an n-layered sphere model.” Archive of Applied Mechanics. 2018:2081-2099. doi:10.1007/s00419-018-1431-5
Mahnken, R., Lenz, P., & Dammann, C. (2018). “A least squares approach for effective shear properties in an n-layered sphere model.” Archive of Applied Mechanics, 2081–2099. https://doi.org/10.1007/s00419-018-1431-5
@article{Mahnken_Lenz_Dammann_2018, title={“A least squares approach for effective shear properties in an n-layered sphere model”}, DOI={10.1007/s00419-018-1431-5}, journal={Archive of Applied Mechanics}, author={Mahnken, Rolf and Lenz, Peter and Dammann, Christian}, year={2018}, pages={2081–2099} }
Mahnken, Rolf, Peter Lenz, and Christian Dammann. “‘A Least Squares Approach for Effective Shear Properties in an n-Layered Sphere Model.’” Archive of Applied Mechanics, 2018, 2081–99. https://doi.org/10.1007/s00419-018-1431-5.
R. Mahnken, P. Lenz, and C. Dammann, “‘A least squares approach for effective shear properties in an n-layered sphere model,’” Archive of Applied Mechanics, pp. 2081–2099, 2018.
Mahnken, Rolf, et al. “‘A Least Squares Approach for Effective Shear Properties in an n-Layered Sphere Model.’” Archive of Applied Mechanics, 2018, pp. 2081–99, doi:10.1007/s00419-018-1431-5.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar